MAUDE Adverse Event Report: CARDINAL HEALTH, INC ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43303
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: foz.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they found that the picc line was not attached to the flange/hub.The line was separated.Per customer, thumb was placed on the line to keep device external to the patient and stopped the infusions.The issue was reported to the resident, attending, certified registered nurse (crn), and the pharmacy.The crn pulled the picc and placed the device in a sterile container.Additional information was received from the customer and stated that the picc was inserted on (b)(6) 2025, and the incident occurred on (b)(6) 2025.There was a delay in treatment and a new picc was inserted as a result.The patient is currently stable.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2314900168 was reviewed and no anomalies related to the reported issue were observed.A device was received for evaluation, and the reported condition was observed.The root cause appears to be misalignment during the bonding process.A quality alert has been issued, and manufacturing personnel have been notified for awareness.No corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23352174
Report Number1423537-2025-00426
Device Sequence Number13028371
Product Code LJS
UDI-Device Identifier10884527004645
UDI-Public(01)10884527004645(17)280806(10)2314900168
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number43303
Device Catalogue Number43303
Device Lot Number2314900168
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown